MAUDE Adverse Event Report: VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC 3100A HFOV; VENTILATOR, HIGH FREQUENCY
Model Number 768901
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that there is a loud leaking noise coming from the driver compartment.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).81 other - at this time, the suspect device has not been returned for evaluation.There was no patient involvement reported.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
3100A HFOV
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19558819
Report Number3013421741-2024-00200
Device Sequence Number6711750
Product Code LSZ
UDI-Device Identifier10846446003079
UDI-Public(01)10846446003079(11)19980428
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number768901
Device Catalogue Number768901
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/1998
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown